# SDR 710850206

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N625M
- Make and model: Bolkms BK117A4
- Aircraft serial: 7108
- Aircraft time: 8,581 hours, 48,117 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 1176416801
- Condition: Not Seated
- Location: Fuel System
- Component: Fuel Filler Nec, NA
- Component part number: 1176414111
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUEL CAP NOT PROPERLY SEATED, CAUSING FUEL LEAK AROUND CAP AND FUEL ODORS IN COCKPIT AND CABIN RESULTING IN UNSCHEDULED LANDING.  MECHANIC ADJUSTED CAP AND THE PROBLEM WAS CORRECTED.
